# SDR W8PA960050

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK UNDER FLANGE OF INTERCOSTAL AT BS 826, RBL 6, WL 159.  REMOVED AND REPLACED INTERCOSTAL.  SRM 53-60-15.  (X)
